MAUDE Adverse Event Report: NAMIC INDUSTRIES; MTS,3 VALVE,RH,OFF,MANIFOLD,KIT,CHRI

NAMIC INDUSTRIES; MTS,3 VALVE,RH,OFF,MANIFOLD,KIT,CHRI
Catalog Number 600303114
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An issue with the control syringe was reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Control syringe "would not work".
 
Additional Manufacturer Narrative
Updates made to: e1, e3.

Common Device Name
MTS,3 VALVE,RH,OFF,MANIFOLD,KIT,CHRI
Manufacturer (Section D)
NAMIC INDUSTRIES
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
nigel vilches
three lakes drive
northfield
northfield, IL 60093-2753
MDR Report Key22328132
Report Number3015910259-2025-00045
Device Sequence Number15848612
Product Code OEZ
UDI-Device Identifier10193489069907
UDI-Public10193489069907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2026
Device Catalogue Number600303114
Device Lot Number25ABP137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown